Dal'nevostochnyi Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevostochnyi Matematicheskii Zhurnal, 2017, Volume 17, Number 1, Pages 11–21 (Mi dvmg338)  

Harmonic oscillator chains with exactly solvable dynamics

A. I. Gudimenko

Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences, Vladivostok
References:
Abstract: The method of Darboux transformation is applied to construct exactly solvable one-dimensional chains of harmonic oscillators.
Key words: Darboux transformation, exactly solvable dynamics, harmonic chains.
Received: 01.04.2017
Bibliographic databases:
Document Type: Article
UDC: 517.958:531.12, 538.913-405
MSC: Primary 70J99; Secondary 74H45
Language: Russian
Citation: A. I. Gudimenko, “Harmonic oscillator chains with exactly solvable dynamics”, Dal'nevost. Mat. Zh., 17:1 (2017), 11–21
Citation in format AMSBIB
\Bibitem{Gud17}
\by A.~I.~Gudimenko
\paper Harmonic oscillator chains with exactly solvable dynamics
\jour Dal'nevost. Mat. Zh.
\yr 2017
\vol 17
\issue 1
\pages 11--21
\mathnet{http://mi.mathnet.ru/dvmg338}
\elib{https://elibrary.ru/item.asp?id=32239867}
Linking options:
  • https://www.mathnet.ru/eng/dvmg338
  • https://www.mathnet.ru/eng/dvmg/v17/i1/p11
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Дальневосточный математический журнал
    Statistics & downloads:
    Abstract page:190
    Full-text PDF :75
    References:42
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024